MAUDE Adverse Event Report: SURGICAL SPECIALTIES MEXICO S. DE. R.L. DE C.V. STRATAFIX; 2CTX #2 PDO 36 X 36

SURGICAL SPECIALTIES MEXICO S. DE. R.L. DE C.V. STRATAFIX; 2CTX #2 PDO 36 X 36
Model Number SXPD2B405
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch review of the finished good lot and components confirmed there were no quality issues noted throughout the incoming inspection, manufacturing, sterilization, in-process, or final inspection process.The actual device or photos were not provided for review, if samples, photos or additional information become available at a later date, the samples, photos or information will be reviewed and results will added to the file.A sterile sample was returned for visual review/testing.No defects or abnormalities were observed on the package or the device.The devices met all current requirements for a #2 pdo device.As stated in the ifu for the devices, ¿adverse events including wound dehiscence and reactions are common risks/complications of any surgical procedure.There are many causes that can result in the wound opening, sutures failing or reaction, infection, abscess/leakage during or post-operative a procedure: the patient¿s health status, poor skin quality, thin skin; the risk is higher with a patient with a weak immune system, malnutrition, or chronic medical condition.The surgical procedure ¿ the risk increases with poor surgical techniques such as improper suturing, over-tightened sutures or inappropriate type of suture used for a particular procedure.Other factors - the risk is greater with smoking, obesity, premature post-surgery exercise and heavy lifting.Without receiving photos of the surgical site/broken device or receiving detailed information regarding the method utilized to anchor the device in the tissue, the patient¿s health status (age, weight) and quality of the tissue, details regarding post-operative activity, physical therapy or injuries or falls that may have occurred, number of days the device remained in the body, a definitive root cause for the reported event cannot be confirmed with certainty.
 
Event or Problem Description
Sales rep reported that dr.(b)(6) had to bring patient back that he performed a total knee on because knee capsule had shifted to the side.He opened knee up to find stratafix broken in the middle.He went to fix the issue pulled another stratafix and starting sewing and the suture broke.No patient harm.

Brand Name
STRATAFIX
Common Device Name
2CTX #2 PDO 36 X 36
Manufacturer (Section D)
SURGICAL SPECIALTIES MEXICO S. DE. R.L. DE C.V.
corredor tijuana rosarito 2000
24702 b, ejido francisco villa
tijuana 22235
MX  22235
Manufacturer (Section G)
SURGICAL SPECIALTIES CORPORATION
247 station drive
suite ne1
westwood MA 02090
Manufacturer Contact
ronald giannangelo
corredor tijuana-rosarito 2000 #24702b
ejido francisco villa
tijuana 22235
MX   22235
MDR Report Key17821312
Report Number3010692967-2023-00040
Device Sequence Number12302465
Product Code NEW
UDI-Device Identifier10705031207981
UDI-Public(01)10705031207981(20)16(17)280331(10)D412EUV
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/26/2023
Report Date (Section F) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSXPD2B405
Device Lot NumberD412EUV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/25/2023
Device Age4 MO
Event Location Home
Date Report to Manufacturer09/01/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Initial Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown